Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Removed Implanon. When will periods start? Cramps, sore nipples, lower back pain

When do you get your period after having the implanon taken out I only had it for 4 months only got my period once and that was last month , and now I m getting cramps but no period sore nipples I m moody I pee a lot more my lower back has been sore I have had cravings for pork crackle and now the thought of pizza discuses me , I only got the implanon out 8 days ago
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Ovulation usually occurs within 6 weeks after removal of the implant. The hormone leaves the body within a week after removal. It is the best form of contraception available with a failure rate of only 0.05%. You seem to be experiencing hormonal withdrawal and you should be getting your period any time now. You may consult your doctor for further investigations if you do not get a period within a week. Good luck.
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor